Ben de Pagter
Title
Cited by
Cited by
Year
One-parameter semigroups
PPJE Clément, HJAM Heijmans, S Angenent, CJ van Duijn, B de Pagter
CWI monographs 5, 1987
4321987
Schauder decompositions and multiplier theorems
P Clément, B de Pagter, F Sukochev, H Witvliet
Studia Mathematica 2 (138), 135-163, 2000
2722000
Non-commutative Banach function spaces
PG Dodds, TKY Dodds, B de Pagter
Mathematische Zeitschrift 201 (4), 583-597, 1989
2211989
Noncommutative Köthe duality
PG Dodds, TKY Dodds, B De Pagter
Transactions of the American Mathematical Society 339 (2), 717-750, 1993
2171993
Irreducible compact operators
B de Pagter
Mathematische Zeitschrift 192 (1), 149-153, 1986
1671986
Fully symmetric operator spaces
PG Dodds, TK Dodds, B de Pagter
Integral equations and operator theory 15 (6), 942-972, 1992
1511992
Ideal theory in 𝑓-algebras
CB Huijsmans, B De Pagter
Transactions of the American Mathematical Society 269 (1), 225-245, 1982
1231982
Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces
P Clément, B De Pagter, G Sweers, F De Thélin
Mediterranean Journal of Mathematics 1 (3), 241-267, 2004
962004
Subalgebras and Riesz Subspaces of an f‐Algebra
CB Huijsmans, B De Pagter
Proceedings of the London Mathematical Society 3 (1), 161-174, 1984
921984
Characterizations of conditional expectation-type operators.
PG Dodds, CB Huijsmans, B de Pagter
Pacific Journal of Mathematics 141 (1), 55-77, 1990
891990
f-Algebras and Orthomorphisms
B De Pagter
Krips repro meppel, SD, 1981
881981
Operators representable as multiplication-conditional expectation operators
JJ Grobler, B De Pagter
Journal of Operator theory, 15-40, 2002
772002
Unital embedding and complexification ofF-algebras
F Beukers, CB Huijsmans, B de Pagter
Mathematische Zeitschrift 183 (1), 131-144, 1983
751983
Double operator integrals
B De Pagter, H Witvliet, FA Sukochev
Journal of Functional Analysis 192 (1), 52-111, 2002
712002
Symmetric functionals and singular traces
PG Dodds, B De Pagter, EM Semenov, FA Sukochev
Positivity 2 (1), 47-75, 1998
701998
A note on disjointness preserving operators
B De Pagter
Proceedings of the American Mathematical Society, 543-549, 1984
651984
The components of a positive operator
B De Pagter
Indagationes Mathematicae (Proceedings) 86 (2), 229-241, 1983
631983
The order bidual of lattice ordered algebras
CB Huijsmans, B De Pagter
Journal of functional analysis 59 (1), 41-64, 1984
621984
Lipschitz continuity of the absolute value and Riesz projections in symmetric operator spaces
PG Dodds, TK Dodds, B de Pagter, FA Sukochev
journal of functional analysis 148 (1), 28-69, 1997
611997
Averaging operators and positive contractive projections
CB Huijsmans, B De Pagter
Journal of Mathematical Analysis and applications 113 (1), 163-184, 1986
591986
The system can't perform the operation now. Try again later.
Articles 1–20